This Thalidomide therapy is kicking Dominic's ass. He is SO tired and lethargic. Getting occasional dizzy spells..... anemia, etc. He breezed right through the first couple months of treatment, but it's finally catching up on him.
He's been slipping between the sheets before 7 pm most nights, and staying in bed until late morning.
I'm spending the night at Linda's on Saturday, and wanted him to come along. He won't do it, as he doesn't want to go to sleep at 6:30 while visiting her. (Not that anyone would care, but nevermind...must be a pride-thing).
I spoke to his Tulane Cancer Center nurse, Amy, yesterday. She fondly refers to Dom as her "PROBLEM CHILD". (if she only knew!!!!!!!!!!) *grinning*
2 new things this week...... she had him stop his STEROIDS. It was only scheduled for the first 2 months of treatment, but they continued it to clear up the now-gone rash from the food reaction in Ft. Myers. (which I still question..... but, ours not to wonder why, ours but.....)
Secondly, she's ordering him another bone x-ray. His back is absolutely killing him. It's in a "new spot", and I'm fearing a new lesion. He'd like to wait until next week's Tulane visit, but if it gets too bad, she'll order it for a Bogalusa or Slidell hospital. 400 mg. of MOTRIN/Ibuprofin seems to help his pain.
Sooooo....... Dom's attitude remains positive, but he's a hurtin' little cowboy. Send the good vibes and prayers, friends and family!
Aunt Em's Famous Caramel Corn
5 weeks ago